# SDR SWAA051013

- Difficulty date: April 6, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 11,858 hours, 6,586 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481016
- Part serial: 01159H9479
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R2 COCKPIT WINDOW ARCED & CRACKED.  REMOVED AND REPLACED R2 WINDOW & WINDOW HEAT CONTROLLER.
